# SDR VNAA2015042000037

- Difficulty date: April 20, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 25,101 hours, 24,985 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ELEVATOR SPLIT MESSAGE IN FLIGHT. CREW DIVERTED AND LANDED AT NEAREST SUITABLE AIRPORT WITHOUT INCIDENT.  MAINTENANCE CYCLED ACFT POWER AND MESSAGE DID NOT REOCCUR.  MAINTENANCE PERFORMED OPS CHECK OF ELEVATOR IAW AMM. OPS CHECK WAS GOOD.  ACFT RELEASED FOR SERVICE.
